Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3878 Publications

2016 | Journal Article | IST-REx-ID: 1183 | OA
Tarlungeanu D-C, Deliu E, Dotter C, Kara M, Janiesch P, Scalise M, Galluccio M, Tesulov M, Morelli E, Sönmez F, Bilgüvar K, Ohgaki R, Kanai Y, Johansen A, Esharif S, Ben Omran T, Topcu M, Schlessinger A, Indiveri C, Duncan K, Caglayan A, Günel M, Gleeson J, Novarino G. 2016. Impaired amino acid transport at the blood brain barrier is a cause of autism spectrum disorder. Cell. 167(6), 1481–1494.
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1437 | OA
Chatterjee, K., Goharshady, A. K., Ibsen-Jensen, R., & Pavlogiannis, A. (2016). Algorithms for algebraic path properties in concurrent systems of constant treewidth components (Vol. 20–22, pp. 733–747). Presented at the POPL: Principles of Programming Languages, St. Petersburg, FL, USA: ACM. https://doi.org/10.1145/2837614.2837624
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2016 | Conference Paper | IST-REx-ID: 1386 | OA
Chatterjee, K., Fu, H., & Goharshady, A. K. (2016). Termination analysis of probabilistic programs through Positivstellensatz’s (Vol. 9779, pp. 3–22). Presented at the CAV: Computer Aided Verification, Toronto, Canada: Springer. https://doi.org/10.1007/978-3-319-41528-4_1
View | Files available | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 802
Engel, J., Schmalhorst, P. S., Kruger, A., Muller, C., Buettner, F., & Routier, F. (2015). Characterization of an N-acetylglucosaminyltransferase involved in Aspergillus fumigatus zwitterionic glycoinositolphosphoceramide biosynthesis. Glycobiology. Oxford University Press. https://doi.org/10.1093/glycob/cwv059
View | DOI | PubMed | Europe PMC
 
2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin, M., Nam, P., & Rougerie, N. (2015). Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques. Ecole Polytechnique. https://doi.org/10.5802/jep.18
View | Files available | DOI
 

Search

Filter Publications